# SDR ASAA2017080721569

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,609 hours, 8,525 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT ILLUMINATED IN FLIGHT.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH. R2 WINDOW HEAT OPS RESTORED TO NORMAL.
